# SDR SWAA2025102221639

- Difficulty date: October 6, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER WING EMERGENCY EXIT EXTERIOR EMERGENCY LIGHT ASSY HAS BROKEN NUT PLATE.  R & R EMERGENCY LIGHT ASSY PER AMM 33-51-04 / OPS CHECK GOOD PER AMM 33-51-00.
